MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE
Catalog Number 0113215
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a laparoscopic inguinal hernia repair was performed on (b)(6) 2025 using a capsure fixation device.During this procedure, the fasteners failed to fixate and fell into the surgical field.It was then removed from the patient's body and the procedure was completed using the same device.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, the capsure fixation device failed to fixate and the loose fasteners fell into the surgical site instead of securing the mesh.The evaluation of the device could not reproduce the reported event that the device failed to fixate.The device functioned as intended during simulated use testing, deploying the remaining fasteners with no issues.No manufacturing anomalies found.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f, the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CAPSURE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23817654
Report Number1213643-2025-01225
Device Sequence Number15805068
Product Code GDW
UDI-Device Identifier00801741094989
UDI-Public(01)00801741094989(17)261228(10)HUKN1231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142808
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0113215
Device Lot NumberHUKN1231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown